MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054096
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The estimate was rejected and the device scrapped per the customer request.
 
Event or Problem Description
The manufacturer received information alleging a ventilator failed a test step during testing.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device was found to be contaminated with dust.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge rd
murrysville PA 15668
MDR Report Key7498001
Report Number2518422-2018-01098
Device Sequence Number2156593
Product Code CBK
UDI-Device Identifier00606959026261
UDI-Public00606959026261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1054096
Device Catalogue Number1054096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1